# SDR AALA201710199027

- Difficulty date: October 11, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53475765208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON BULK CARGO DOOR SILL 12" FORWARD OF FUSELAGE FRAME 62 AT STRINGER 38R.  REPAIRED DOOR SILL PER SRM 53-41-49-300-003 AND EA 274041.
